# SDR DHL200070962D

- Difficulty date: July 7, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR TERMINAL FITTING CRACKED IN BOTTLE PIN HOLE (APPROX 3 IN CRACK) VERIFIED BY HFEC.  REMOVED LEADING EDGE PER SRM 51-30-2.  REMOVED WIRING AS PER M/M 27-82-00.  REMOVED FUEL LINE S PER M/M 28-22-0.  PLACED A/C IN JIG POSITION PER SRM 51-50-1 AND BOEING TELEX DHL-MIA-97-0001RR.  REMOVED BOTTEL PIN PER M/M 57-41-1.  CUT AND REMOVED FWD SPAR WEB PER BOEING DWG 65C36584.  PERFORMED HFEC INSP OF FASTENER HOLES AND SURFACES PER NDT M/M 6-51-00-00, NO CRACK MIGRATION FOUND.  COLD WORKED AT HORZ FLANGE PER SRM 51-30-10.  TORQUED ALL BOLT UPPER AND LOWER PER SRM 51-30-4.  INSTALLED SPLICE REPAIR ON RT WING LOWER SPAR CHORD PER BOEING DWG 65C36584.  ALODINED AND PRIMED ALL PARTS PER SRM 51-10-2.
